# SDR SWAA2020060887987

- Difficulty date: May 16, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOC BS 500D AND STRINGER 24L FWD CARGO COMPARTMENT.  REPLACED GUSSET AND FASTENERS, LOC BS 500D AND STRINGER 24L FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 AND DRAWING 143A7902 REV E.
